# SDR ASOA200901142

- Difficulty date: October 15, 2009
- Submitted: October 20, 2009
- Operation: Air carrier
- Aircraft: N830AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7236
- Aircraft time: 26,387 hours, 22,975 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Isolator
- Condition: Cracked
- Location: Bulkhead
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

JOB 8723611 OPERATION 223/621 PRESSURE BULKHEAD FWD SIDE HAS TWO CRACKED ISOLATORS, ONE AT LBL 36 BELOW WL 97.50 AND ONE AT RBL 36 ABOVE WL 97.50.
